I have been using Tretinoin 0.05 during the night time again after two years being off it. It really worked well the first time and all my acne went away. I was also on antibiotics and taking Aczone in the morning. I started using Tretinoin again and Aczone, since my acne went crazy after being in Florida and being in the sun. Anyway, I have been on it for two weeks and have noticed some clearing, but also have noticed that my skin has gotten greasy/oily and some cysts pop up but then go away within a matter of days. Has anyone else had this experience of oily skin, but then getting better? And does the skin change/or react differently to prescriptions you have used in the past? Thank you!
Sun and humidity can stimulate oil glands to over produce. Tretinoin is just basically an "exfoliator" meaning is causes the skin to dry and peel. You may need an antibiotic to get your skin cleared back up again. Stay out of the sun-shade your face while you are on this medication as it can cause sensitivity and you can burn badly! I envy you being in Florida! I love the Florida coast, especially the gulf side.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Nov 2010 • 1 answer
Updated 14 Jun 2015 • 4 answers
Updated 25 Sep 2013 • 1 answer
Updated 7 Jul 2015 • 1 answer
Updated 28 Jun 2017 • 1 answer